# SDR AU000043

- Difficulty date: February 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 324485821
- Condition: Malfunctioned
- Location: Rt Engine
- Component: Fuel Controlcar, Pwa, PW125B
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE MECHANICAL FUEL CONTROL UNIT FAULTY.
